MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7094-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the disposable leaked at the filter during infusion.No patient injury reported.
 
Additional Manufacturer Narrative
Other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, icu medical will reopen this complaint for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16786015
Report Number3012307300-2023-04360
Device Sequence Number5683028
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public10610586025266
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7094-24
Device Catalogue Number21-7094-24
Device Lot Number4315917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown